# SDR P2EA00416

- Difficulty date: November 9, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND THE PASSENGER CABIN AT BS 500B THRU 520 BL 0 WL208 CRACKED FLOOR INTERCOSTAL ANGLE. L/3.00 W/0.002  REPLACED THE PASSENGER CABIN INTERCOSTAL ANGLE CABIN AT BS 500B THRU 520 BL 0 WL 208.
